# SDR A6WA200840218

- Difficulty date: March 18, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Damaged
- Location: Parking Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE OCCASIONALLY SLIPS OUT OF POSITION.  (M)
